| Model Number |
37603 |
| Medical Device Problem Codes |
High impedance (1291); Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/20/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient had some impedance issue showing as investigate that would not clear, so the neurosurgeon decided to replace the lead, extension, and battery.No known cause or contributors to this issue.Issue is considered resolved on replacement.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.